Alert archive / Florida / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 91, NWS Tallahassee, FL

May 7, 2006Walton County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at May 7, 2006, 1:31 PM CDT for Walton County, Florida. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2006, 1:31 PM CDT (18:31 UTC)
Expired
May 7, 2006, 2:15 PM CDT
In force
44 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Walton County, FL

The radar

The Eglin Afb radar (KEVX), 30 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 10:25 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2006-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 905 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2006-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
905 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
534 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 071831
SVRTAE
FLC131-071915-
/O.NEW.KTAE.SV.W.0091.060507T1831Z-060507T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
231 PM EDT SUN MAY 7 2006

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WALTON COUNTY IN THE PANHANDLE OF FLORIDA
  THIS INCLUDES THE CITY OF DE FUNIAK SPRINGS

* UNTIL 215 PM CDT

* AT 128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES 
SOUTHWEST OF DE FUNIAK SPRINGS...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DE FUNIAK SPRINGS BY 145 PM CDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE WARNED AREA 
UNTIL 5 PM CDT.

LAT...LON 3076 8633 3055 8629 3054 8602 3078 8605

$$

23-MCNATT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 1:10 PM CDT, 21 minutes earlier.

Area forecast discussion, May 7, 1:10 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
210 PM EDT SUN MAY 7 2006

.SYNOPSIS...ISOLATED SEVERE STORMS THIS AFTERNOON...WITH WATCH OUT
FOR MOST OF CWA. MAIN THREAT OVER SE AL & SW GA...WHERE FACTORS
COMING TOGETHER THE BEST. GOOD DIFFERENTIAL HEATING THIS AFTERNOON
HELPING DESTABILIZE THE MOIST ATMOSPHERE...& WITH THE WARM FRONT
LIFTING NE...A LOW OVER AL...& A WEAK FRONT BOUNDARY SW TO LA...WARM
SECTOR SET UP OVER THE CWA TODAY. SHORTWAVE MOVING ACROSS THE REGION
HELPING TO INITIATE CONVECTION. MAIN THREAT SHOULD BE STRONG WINDS &
LARGE HAIL. TORNADO THREAT LOW WITH LIMITED SHEAR. ONLY REAL FACTOR
MISSING IS GOOD JET DYNAMICS...LOW LEVEL JET ONLY AROUND 20 KNOTS...
OR WE COULD SEE MUCH MORE SEVERE WEATHER & POSSIBLE TORNADOES. WILL
SEE THESE FEATURES WILL CONTINUE TO PROGRESS EAST THIS AFTERNOON &
THIS EVENING.

&&

.SHORT TERM...(TONIGHT THROUGH TUESDAY)...
MODELS ARE CONSISTENT MOVING THE UPPER DYNAMICS & THE SURFACE SYSTEM
EAST BY 00Z...BUT THIS MAY BE A BIT TOO FAST. BUT WILL TAPPER OFF
CONVECTION AFTER 00Z TO 06Z. PATCHY DENSE FOG WILL BE POSSIBLE
OVERNIGHT WITH EXPECTED RAIN AREAS. ON MONDAY...THE BOUNDARY STALLS
OVER N FL...WITH A SOUTH FLOW OVER N FL...WHILE POSSIBLE NW OVER SE
AL & SW GA. SMALL POP ON MONDAY WITH VERY LIMITED DYNAMICS...BUT
SOME SEA BREEZE FORMATION & AFTERNOON HEATING POSSIBLE. MONDAY NIGHT
THE STALLED BOUNDARY OVER THE AREA LIFTS NE AS A WARM FRONT & SOME
SHORT WAVE ENERGY MOVES ACROSS THE AREA...SO 20-30% POP WILL BE IN
THE FORECAST. TUESDAY BRINGS A MOSTLY DRY DAY...WITH SOME POSSIBLE
SMALL CHANCES OF RAIN IN THE AFTERNOON & EVENING WITH MAINLY A SEA
BREEZE INITIATION. TEMPS WILL WARM TO ABOVE NORMAL LEVELS THROUGH
TUESDAY.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)...
WEDNESDAY LOOKS TO BE A TRANSITION DAY BEFORE THE NEXT COLD FRONT
PUSHES THROUGH THE AREA. SMALL CHANCE OF RAIN MAIN AFTERNOON TO
EVENING WEDNESDAY. THEN A COLD FRONT PUSHES THROUGH ON THURSDAY WITH
SHOWERS & THUNDERSTORMS. DRYING A BIT COOLER FOR FRIDAY & INTO THE
WEEKEND.

&&

.MARINE...WILL SEE WINDS & SEE COME UP A BIT WITH THE INCREASED
SOUTH FLOW...BUT STILL REMAIN BELOW BELOW EXERCISE CAUTION LEVELS.

&&

.FIRE WEATHER...RH VALUES WILL REMAIN UP WITH NO CONCERNS FOR THE
NEXT SEVERAL DAYS.

&&

.AVIATION...VFR TO MVFR CIGS EXPECTED ACROSS THE AREA. SOME STRONG
TO SEVERE STORMS OVER N FL THIS AFTERNOON TO EVENING WITH IFR
CIGS...HEAVY RAIN...REDUCED VISIBILITIES. THEN MAINLY VFR
OVERNIGHT...BUT AREAS OF IFR & PATCHY DENSE FOG IN AREAS WHERE RAIN
FELL. KDHN...KTLH...KABY WILL HAVE THE GREATEST LIKELIHOOD OF IFR
CONDITIONS. DURING THE DAY MONDAY...MAINLY VFR ACROSS THE AREA WITH
AFTERNOON ISOLATED TSTMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  66 85 64 88 / 40 30 20 20
PANAMA CITY  70 83 69 85 / 50 30 20 20
DOTHAN       64 83 65 88 / 50 30 20 20
ALBANY       64 84 64 86 / 50 30 20 20
VALDOSTA     64 85 64 87 / 40 30 20 20
CROSS CITY   66 85 65 86 / 30 30 20 20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.

RADAR...JM/KGG
AVIATION/FIRE WX...JM
PUBLIC/MARINE...MCT
Hazardous weather outlook, May 7, 4:45 AM CDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
545 AM EDT SUN MAY 7 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-081000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
445 AM CDT SUN MAY 7 2006 /545 AM EDT SUN MAY 7 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REGION
TODAY. A WEAK LOW PRESSURE SYSTEM WILL FORM AND MOVE EASTWARD
ALONG THE NEARLY STATIONARY FRONT WHICH LIES JUST TO THE NORTH OF
OUR AREA. THIS SYSTEM WILL BRING SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS TO THE CWA TODAY...SOME OF WHICH COULD BE STRONG TO
SEVERE ESPECIALLY AFTER SOME DAYTIME HEATING HAS OCCURRED. STRONG
STRAIGHT LINE WINDS AND POTENTIALLY LARGE HAIL WILL BE THE
GREATEST THREATS WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THE NEXT COLD FRONT IS EXPECTED TO DISSIPATE AFTER IT MOVES INTO
THE AREA TONIGHT AND MONDAY...WITH PERHAPS A BRIEF RESPITE IN THE
UNSETTLED WEATHER THROUGH TUESDAY. SHOWERS AND STORMS WILL RETURN
TO THE FORECAST ON WEDNESDAY AND THURSDAY...WITH THE NEXT COLD
FRONT EXPECTED TO MOVE THROUGH THE REGION ON FRIDAY. ALTHOUGH IT
IS STILL EARLY IN THE FORECAST...THIS COULD RESULT IN SEASONABLY
COOL WEATHER FOR NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

17-GOULD

In the hours before

Special weather statement, May 7, 11:14 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1214 PM EDT SUN MAY 7 2006

GAZ126-071700-
LEE-
1214 PM EDT SUN MAY 7 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEE COUNTY IN
SOUTH-CENTRAL ALABAMA...

* UNTIL 100 PM EDT

AT 1209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LEESBURG...MOVING EAST AT 25 MPH.

PEOPLE IN CENTRAL LEE COUNTY...INCLUDING THE CITY OF LEESBURG...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

23-MCNATT
Special weather statement, May 7, 11:14 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1214 PM EDT SUN MAY 7 2006

GAZ126-071700-
LEE-
1214 PM EDT SUN MAY 7 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEE COUNTY IN
SOUTH-CENTRAL GEORGIA...

* UNTIL 100 PM EDT

AT 1209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LEESBURG...MOVING EAST AT 25 MPH.

PEOPLE IN CENTRAL LEE COUNTY...INCLUDING THE CITY OF LEESBURG...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

23-MCNATT
Special weather statement, May 7, 11:36 AM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1236 PM EDT SUN MAY 7 2006

ALZ068-071715-
GENEVA-
1236 PM EDT SUN MAY 7 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GENEVA COUNTY IN
SOUTHEAST ALABAMA...

* UNTIL 1215 PM CDT

AT 1130 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
MULTIPLE THUNDERSTORMS THROUGHOUT THE COUNTY...MOVING EAST AT 30 MPH.

PEOPLE IN GENEVA COUNTY...INCLUDING THE CITY OF SAMSON...GENEVA AND
OAK GROVE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

23-MCNATT
Special weather statement, May 7, 12:16 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
116 PM EDT SUN MAY 7 2006

GAZ143-071800-
MILLER-
116 PM EDT SUN MAY 7 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR MILLER COUNTY IN
SOUTHWEST GEORGIA...

* UNTIL 200 PM EDT

AT 113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DONALSONVILLE...MOVING EAST AT 30 MPH.

THIS STORM WILL BE NEAR...
  5 MILES SOUTH OF COLQUITT BY 125 PM EDT.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

38-GODSEY
Special weather statement, May 7, 1:18 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
218 PM EDT SUN MAY 7 2006

GAZ157-071900-
GRADY-
218 PM EDT SUN MAY 7 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GRADY COUNTY IN
SOUTHWEST GEORGIA...

* UNTIL 300 PM EDT

AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF CAIRO...MOVING NORTHEAST AT 25
MPH.

THIS STORM WILL BE NEAR...
  CAIRO BY 225 PM EDT.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

38-GODSEY
Special weather statement, May 7, 1:20 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
220 PM EDT SUN MAY 7 2006

FLZ007-008-071900-
COASTAL WALTON-INLAND WALTON-
220 PM EDT SUN MAY 7 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WALTON COUNTY...

* UNTIL 200 PM CDT

AT 117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF DEERLAND...OR 13 MILES
WEST OF DE FUNIAK SPRINGS...MOVING EAST AT 30 MPH.

PEOPLE IN CENTRAL WALTON COUNTY...INCLUDING THE CITY OF DE FUNIAK
SPRINGS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

23-MCNATT

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 11:59 AM CDTSevere Thunderstorm WarningTAEHolmes31 min
May 7, 12:10 PM CDTSevere Thunderstorm WarningTAEJackson65 min
May 7, 12:47 PM CDTSevere Thunderstorm WarningTAEWakulla43 min
May 7, 12:53 PM CDTSevere Thunderstorm WarningTAEHolmes52 min
May 7, 1:46 PM CDTSevere Thunderstorm WarningTAEHolmes, Washington44 min
May 7, 2:07 PM CDTSevere Thunderstorm WarningTAEJackson38 min
May 7, 3:04 PM CDTSevere Thunderstorm WarningTAEJefferson41 min
May 7, 3:30 PM CDTSevere Thunderstorm WarningTAEMadison, Taylor45 min
May 7, 4:30 PM CDTSevere Thunderstorm WarningTAELiberty45 min
May 7, 4:33 PM CDTSevere Thunderstorm WarningTAETaylor27 min
May 7, 4:49 PM CDTSevere Thunderstorm WarningTAELafayette41 min
May 7, 4:54 PM CDTSpecial Marine WarningTAE96 min
May 7, 5:02 PM CDTSevere Thunderstorm WarningTAEFranklin, Liberty23 min
May 7, 5:14 PM CDTSevere Thunderstorm WarningTAETaylor46 min

Nearby

Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.